# SDR C2XA04SH497

- Difficulty date: September 22, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 11,385 hours, 8,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14525771011
- Part serial: NSN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STRINGER 17L WAS FOUND TO BE CORRODED BETWEEN FRAME 61 TO 65.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STRINGER IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
